Welcome to DotRx. We deliver Healthcare

Crocin 650 Tablet 1*15Tab

26.27

Crocin 650 Tablet  contains paracetamol 650 mg. Crocin 650 belongs to group of mild analgesics (pain killer) and antipyretic (fever-reducing agent) which is used to treat mild to moderate pain including headache, migraine, toothache, menstrual period pain, osteoarthritis pain, musculoskeletal pain and reducing fever.

-
+
Add to Wishlist
Add to Wishlist

Reviews

There are no reviews yet.

Be the first to review “Crocin 650 Tablet 1*15Tab”

Your email address will not be published. Required fields are marked *

  • Paracetamol-650mg